# SDR USAA2011052600010

- Difficulty date: May 2, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2186
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION WAS FOUND IN THE RT ELEVATOR UPPER SKIN BETWEEN THS STA 227 TO STA 271 & BETWEEN RIB 6 TO RIB 7.  REPAIRED WITNESS HOLE INSPECTION ON RT ELEVATOR UPPER SKIN IAW A320 SRM 55-21-11.
